# SDR UIEA2024102101060

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 101,622 hours, 21,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP( EXTERIOR EMERGENCY LIGHTS OPERATIONAL TEST WAS PERFORMED, TEST SATISFACTORY IAW AMM 33-51-00-715-001 REV 143 DATE 22-AUG-2024  )
